# SDR CA001017009

- Difficulty date: September 27, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 10,252 hours
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL5005561R
- Condition: Failed
- Location: Lt Magneto
- Component: Magneto, Cont
- Stage of operation: CR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO FAILED REPEATEDLY ON THAT AIRCRAFT AND ENGINE. THIS ONE LASTED 35.4 HOURS.  UNIT REPLACED BY OVERHAULED ONE.  (X)
